Follow
Szirmai Jenő
Szirmai Jenő
BME Matematikai Intézet Geometria Tanszék
Verified email at math.bme.hu
Title
Cited by
Cited by
Year
The densest geodesic ball packing by a type of Nil lattices.
J Szirmai
Beiträge zur algebra und geometrie 48 (2), 383-397, 2007
642007
Symmetries in the 8 homogeneous 3-geometries
E Molnár, J Szirmai
Symmetry Cult. Sci 21 (1-3), 87-117, 2010
512010
The optimal ball and horoball packings to the Coxeter honeycombs in the hyperbolic-space.
J Szirmai
Beiträge zur algebra und geometrie 48 (1), 35-47, 2007
422007
A candidate for the densest packing with equal balls in Thurston geometries
J Szirmai
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 55 …, 2014
412014
CLASSIFICATION OF TILE-TRANSITIVE 3-SIMPLEX TILINGS AND THEIR REALIZ-ATIONS IN HOMOGENEOUS SPACES
EMIPJ Szirmai
Non-Euclidean Geometries: János Bolyai Memorial Volume 581, 321, 2005
39*2005
Optimally dense packings for fully asymptotic Coxeter tilings by horoballs of different types
RT Kozma, J Szirmai
Monatshefte für Mathematik 168 (1), 27-47, 2012
362012
Geodesic ball packings in S2× R space for generalized Coxeter space groups
J Szirmai
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 52 …, 2011
322011
Horoball packings and their densities by generalized simplicial density function in the hyperbolic space
J Szirmai
Acta Mathematica Hungarica 136 (1-2), 39-55, 2012
312012
Horoball packings to the totally asymptotic regular simplex in the hyperbolic n-space
J Szirmai
Aequationes mathematicae 85 (3), 471-482, 2013
302013
Classification of Sol lattices
E Molnár, J Szirmai
Geometriae Dedicata 161 (1), 251-275, 2012
302012
New lower bound for the optimal ball packing density in hyperbolic 4-space
RT Kozma, J Szirmai
Discrete & Computational Geometry 53 (1), 182-198, 2015
282015
The optimal ball and horoball packings of the Coxeter tilings in the hyperbolic 3-space.
J Szirmai
Beiträge zur Algebra und Geometrie 46 (2), 545-558, 2005
282005
Geodesic ball packings in space for generalized Coxeter space groups
J Szirmai
Mathematical Communications 17 (1), 151-170, 2012
272012
Lattice-like translation ball packings in Nil space
J Szirmai
Publicationes Mathematicae Debrecen 80 (3), 429-442, 2012
272012
Projective metric realizations of cone-manifolds with singularities along 2-bridge knots and links
E Molnár, J Szirmai, A Vesnin
Journal of Geometry 95 (1), 91-133, 2009
222009
Classification of solid transitive simplex tilings in simply connected 3-spaces ii. Metric realizations of the maximal simplex tilings
E Molnár, I Prok, J Szirmai
Periodica Mathematica Hungarica 35 (1-2), 47-94, 1997
221997
The regular p-gonal prism tilings and their optimal hyperball packings in the hyperbolic 3-space
J Szirmai
Acta Mathematica Hungarica 111 (1-2), 65-76, 2006
212006
Regular prism tilings in $\SLR $ space
J Szirmai
arXiv preprint arXiv:1206.4408, 2012
20*2012
Packings by translation balls in SL 2 ( R ) ~
E Molnár, J Szirmai, A Vesnin
Journal of Geometry 105 (2), 287-306, 2014
192014
The least dense hyperball covering of regular prism tilings in hyperbolic n -space
J Szirmai
Annali di Matematica Pura ed Applicata (1923-) 195 (1), 235-248, 2016
182016
The regular prism tilings and their optimal hyperball packings in the hyperbolic n-space
J Szirmai
PUBLICATIONES MATHEMATICAE-DEBRECEN 69 (1-2), 195-207, 2006
182006
Top dense hyperbolic ball packings and coverings for complete Coxeter orthoscheme groups
E Molnár, J Szirmai
arXiv preprint arXiv:1612.04541, 2016
172016
The optimal hyperball packings related to the smallest compact arithmetic 5-orbifolds
J Szirmai
arXiv preprint arXiv:1306.4221, 2013
172013
Isoptic curves of the conic sections in the hyperbolic and elliptic plane
G Csima, J Szirmai
16th Scientific-Professional Colloquium on Geometry and Graphics Baška …, 2010
172010
Volumes and geodesic ball packings to the regular prism tilings in space
E Molnár, J Szirmai
arXiv preprint arXiv:1304.0546, 2013
162013
Isoptic curves of conic sections in constant curvature geometries
G Csima, S Jenő
Mathematical Communications 19 (2), 277-290, 2014
152014
On Nil crystallography
E Molnár, J Szirmai
Symmetry: Culture and Science 17 (1-2), 55-74, 2006
152006
Classification of solid transitive simplex tilings in simply connected 3-spaces
E Molnár, I Prok, J Szirmai
Periodica Mathematica Hungarica 35 (1), 47-94, 1997
151997
Hyperball packings in hyperbolic 3-space
J Szirmai
Mat. Vesn 70 (3), 211-221, 2018
142018
Visualization of Geodesic Curves, Spheres and Equidistant Surfaces in S^ 2× R Space
J Pallagi, B Schultz, J Szirmai
KoG 14 (14.), 35-40, 2010
142010
Packings with horo-and hyperballs generated by simple frustum orthoschemes
J Szirmai
Acta Mathematica Hungarica 152 (2), 365-382, 2017
132017
Isoptic surfaces of polyhedra
G Csima, J Szirmai
Computer Aided Geometric Design 47, 55-60, 2016
132016
Simply transitive geodesic ball packings to space groups generated by glide reflections
J Szirmai
Annali di Matematica Pura ed Applicata (1923-) 193 (4), 1201-1211, 2014
132014
Density upper bound for congruent and non-congruent hyperball packings generated by truncated regular simplex tilings
J Szirmai
Rendiconti del Circolo Matematico di Palermo Series 2 67 (2), 307-322, 2018
122018
Horoball packings for the Lambert-cube tilings in the hyperbolic 3-space.
J Szirmai
Beiträge zur Algebra und Geometrie 46 (1), 43-60, 2005
122005
Über eine unendliche Serie der Polyederpflasterungen von flächentransitiven Bewegungsgruppen
J Szirmai
Acta Mathematica Hungarica 73 (3), 247-261, 1996
121996
Isoptic curves of generalized conic sections in the hyperbolic plane
G Csima, J Szirmai
Ukrainian Mathematical Journal 71 (12), 1929-1944, 2020
11*2020
Some tetrahedron manifolds with Sol geometry and related groups
A Cavicchioli, E Molnár, F Spaggiari, J Szirmai
Journal of Geometry 105 (3), 601-614, 2014
112014
Equidistant surfaces in Nil space
J Pallagi, B Schultz, J Szirmai
Stud. Univ. Zilina Math. Ser 25, 31-40, 2011
112011
New horoball packing density lower bound in hyperbolic 5-space
RT Kozma, J Szirmai
Geometriae Dedicata 206 (1), 1-25, 2020
102020
Equidistant surfaces in H2× R space
J Pallagi, B Schultz, J Szirmai
KoG 15 (15.), 3-6, 2011
102011
Decomposition method related to saturated hyperball packings
J Szirmai
arXiv preprint arXiv:1709.04369, 2017
92017
On the isoptic hypersurfaces in the n-dimensional Euclidean space
G Csima, J Szirmai
KoG 17 (17.), 53-57, 2013
92013
Isoptic curves to parabolas in the hyperbolic plane
G Csima, J Szirmai
Pollack Periodica 7 (Supplement-1), 55-64, 2012
92012
Typen von flächentransitiven Würfelpflasterungen
J Szirmai
Ann. Univ. Sci. Budap 37, 171-184, 1994
91994
Horoball packings related to hyperbolic cell
J Szirmai
arXiv preprint arXiv:1502.02107, 2015
82015
On lattice coverings of Nil space by congruent geodesic balls
J Szirmai
Mediterranean journal of mathematics 10 (2), 953-970, 2013
82013
Flächentransitive Lambert-Würfel-typen und ihre optimale Kugelpackungen
J Szirmai
Acta Mathematica Hungarica 100 (1), 131-146, 2003
82003
Geodesic and Translation Ball Packings Generated by Prismatic Tessellations of the Universal Cover of SL 2 …
E Molnár, J Szirmai, A Vesnin
Results in Mathematics 71 (3), 623-642, 2017
72017
Ein Computeralgorithmus für die Bestimmung der einfach transitiven optimalen Kugelpackungen unter zum Würfelsystem gehörigen Raumgruppen
J Szirmai
Proceedings of 3rd International Conference on Applied Informatics, Eger …, 1997
71997
Congruent and non-congruent hyperball packings related to doubly truncated Coxeter orthoschemes in hyperbolic -space
J Szirmai
arXiv preprint arXiv:1811.03462, 2018
62018
Interior angle sum of translation and geodesic triangles in SL2R space
G Csima, J Szirmai
Filomat 32 (14), 5023-5036, 2018
62018
On hyperbolic cobweb manifolds
E Molnár, J Szirmai
arXiv preprint arXiv:1701.06757, 2017
62017
Non-periodic geodesic ball packings generated by infinite regular prism tilings in $\SLR $ space
J Szirmai
Rocky Mountain Journal of Mathematics 46 (3), 1055-1070, 2016
62016
On parallelohedra of Nil-space
B Schultz, J Szirmai
Pollack Periodica 7 (Supplement-1), 129-136, 2012
62012
3-simplex tilings, splitting orbifolds and manifolds
E Molnár, J Szirmai, J Weeks
Symmetry: Culture and Science 22 (3-4), 435-458, 2011
62011
DV cells and fundamental domains for crystallographic groups, algorithms, and graphic realizations
E Molnár, I Prok, J Szirmai
Mathematical and computer modelling 38 (7-9), 929-943, 2003
62003
Hyperball packings related to truncated cube and octahedron tilings in hyperbolic space
J Szirmai
Contributions to Discrete Mathematics 15 (2), 42-59, 2020
5*2020
Nil Geodesic Triangles and Their Interior Angle Sums
J Szirmai
Bulletin of the Brazilian Mathematical Society, New Series 49 (4), 761-773, 2018
52018
Bisector surfaces and circumscribed spheres of tetrahedra derived by translation curves in $\SOL $ geometry
J Szirmai
arXiv preprint arXiv:1705.04207, 2017
52017
Determining the optimal horoball packings to some famous tilings in the hyperbolic 3-space
J Szirmai
Stud. Univ. Zilina, Math. Ser 16, 89-98, 2003
52003
Bestimmung der transitiven optimalen Kugelpackungen
I Molnár, I Prok, J Szirmai
Studia Scientiarum Mathematicarum Hungarica 39 (3-4), 443-483, 2002
52002
The Gieseking manifold and its surgery orbifolds.
E Molnár, I Prok, J Szirmai
Novi Sad Journal of Mathematics 29, 187-197, 1999
51999
Optimale Kugelpackungen für die Raumgruppen F23, P432 und F432
J Szirmai
Periodica Polytechnica Mechanical Engineering 36 (3-4), 317-331, 1992
51992
Horoball packing density lower bounds in higher dimensional hyperbolic n-space for 6≤ n≤ 9, Submitted Manuscript,(2019)
RT Kozma, J Szirmai
arXiv preprint arXiv:1907.00595, 0
5
Upper bound of density for packing of congruent hyperballs in hyperbolic space
J Szirmai
arXiv preprint arXiv:1812.06785, 2018
42018
The Euclidean visualization and projective modelling the 8 Thurston geometries
E Molnár, I Prok, J Szirmai
Stud. Univ. Zilina Math. Ser 27, 35-62, 2015
42015
Hyperball packings in hyperbolic -space
J Szirmai
arXiv preprint arXiv:1405.0248, 2014
42014
Higher-dimensional central projection into 2-plane with visibility and applications
J Katona, E Molnár, I Prok, J Szirmai
Kragujevac Journal of Mathematics 35 (36), 249-263, 2011
42011
Metrische Realisierungen von zwei Familien der dreidimensionalen körpertransitiven Simplexpfiasterungen
J SziRMA
Annales Univ. Sei. Budapest, Sect. Math 39, 145-162, 1996
41996
Coverings with horo-and hyperballs generated by simply truncated orthoschemes
M Eper, J Szirmai
arXiv preprint arXiv:2002.10879, 2020
32020
Lattice coverings by congruent translation balls using translation-like bisector surfaces in Nil Geometry
A Vránics, J Szirmai
arXiv preprint arXiv:1710.02394, 2017
32017
Densest geodesic ball packings to S 2× R space groups generated by screw motions
B Schultz, J Szirmai
Mediterranean Journal of Mathematics 13 (2), 775-788, 2016
32016
Structure and Visualization of Optimal Horoball Packings in -dimensional Hyperbolic Space
RT Kozma, J Szirmai
arXiv preprint arXiv:1601.03620, 2016
32016
Einige Pflasterungen des hyperbolischen Raumes mittels fl $ chentransitiver Bewegungsgruppen
E MolnĢr, J Szirmai
Annales Univ. Sci. Budapest. Sect. Math 38, 95-108, 1995
31995
Apollonius Surfaces, Circumscribed Spheres of Tetrahedra, Menelaus’s and Ceva’s Theorems in S2 × R and H2 × R Geometries
J Szirmai
The Quarterly Journal of Mathematics 73 (2), 477-494, 2022
22022
Interior angle sums of geodesic triangles in S2× R and H2× R geometries
J Szirmai
Buletinul Academiei de Ştiinţe a Moldovei. Matematica 93 (2), 44-61, 2020
22020
Surgeries of the Gieseking hyperbolic ideal simplex manifold
E Molnar, I Prok, J Szirmai
arXiv preprint arXiv:2004.12149, 2020
22020
Hyperbolic Space Forms with Crystallographic Applications and Visualizations
E Molnár, J Szirmai
International Conference on Geometry and Graphics, 320-337, 2018
22018
On maximal homogeneous 3-geometries and their visualization
E Molnár, I Prok, J Szirmai
Universe 3 (4), 83, 2017
22017
Triangle angle sums related to translation curves in $\SOL $ geometry
J Szirmai
arXiv preprint arXiv:1703.06646, 2017
22017
On Regular Square Prism Tilings in\widetilde {SL_2R} Space
J Pallagi, B Schultz, J Szirmai
KoG 16 (16.), 36-42, 2012
22012
Simply transitive optimal ball packings for the orientable crystallographic groups of the cubic system
I Prok, J Szirmai
Periodica Polytechnica Mechanical Engineering 47 (1), 57-64, 2003
22003
Classification of solid transitive simplex tilings in simply connected 3-spaces, part II. Metric realizations
E Molnár, I Prok, J Szirmai
Studia Sci. Math. Hungar, 1998
21998
Ideal simplices and double-simplices, their non-orientable hyperbolic manifolds, cone manifolds and orbifolds with Dehn type surgeries and graphic analysis
E Molnár, I Prok, J Szirmai
Journal of Geometry 112 (1), 1-40, 2021
12021
The sum of the interior angles in geodesic and translation triangles of SL2 (R) geometry
G Csima, J Szirmai
arXiv preprint arXiv:1610.01500, 2016
12016
Geodesic ball packings generated by regular prism tilings in geometry
B Schultz, J Szirmai
arXiv preprint arXiv:1607.04401, 2016
12016
Packing Coxeter honeycombs with sequences of spheres
B Odehnal, J Szirmai
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 54 …, 2013
12013
Visualization of the Dirichlet-Voronoi cells in S 2 ×R space
J Pallagi, J Szirmai
Pollack Periodica 7 (Supplement-1), 95-104, 2012
12012
Interesting Surfaces in Nil Space
B Schultza, J Szirmaib
12010
Periodic and Aperiodic Figures on the Plane by Higher Dimensions
E Molnár, T Schulz, J Szirmai
Journal for Geometry and Graphics 5 (2), 133-144, 2001
12001
Optimal Horoball Packing Densities for Koszul-type tilings in Hyperbolic -space
RT Kozma, J Szirmai
arXiv preprint arXiv:2205.03945, 2022
2022
Optimal ball and horoball packings generated by 3-dimensional simply truncated Coxeter orthoschemes with parallel faces
J Szirmai, A Yahya
Quaestiones Mathematicae, 1-21, 2022
2022
Classical Notions and Problems in Thurston Geometries
J Szirmai
arXiv preprint arXiv:2203.05209, 2022
2022
Packings with Geodesic and Translation Balls and Their Visualizations in SL2R Space
E Molnár, J Szirmai
Journal for Geometry and Graphics 26 (1), 051-064, 2022
2022
Geodesic ball packings generated by regular prism tilings in Nil geometry
B Schultz, J Szirmai
Miskolc Mathematical Notes 23 (1), 429-442, 2022
2022
Vizualizacija pakiranja sfera i horosfera povezanih s Coxeterovim popločavanjem krnjim ortoshemama paralelnih strana
A Yahya, J Szirmai
KoG 25 (25), 64-71, 2021
2021
Visualization of Sphere and Horosphere Packings Related to Coxeter Tilings by Simply Truncated Orthoschemes with Parallel Faces
A Yahya, J Szirmai
KoG 25 (25), 64-71, 2021
2021
Visualization of sphere and horosphere packings related to Coxeter tilings generated by simply truncated orthoschemes with parallel faces
A Yahya, J Szirmai
arXiv preprint arXiv:2110.14063, 2021
2021
On Menelaus' and Ceva's theorems in Nil geometry
J Szirmai
arXiv preprint arXiv:2110.08877, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–100